# SDR DALA2022022801244

- Difficulty date: April 6, 2021
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 137,375 hours, 20,000 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 171 LH FWD WINDSHIELD SHATTERS IN FLT. CORRECTIVE ACTION: REPLACED LH FWD WINDOW IAW B767-300 AMM 56-11 AND B767-300 AMM 56-11. REMOVED AND REPLACED CAPT'S WINDSHIELD HEAT CONTROLLER, OPS CHECK GOOD. (1774564)
